Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: BEING TIRED!!!!!!!!!!!! blkvettes

Posted by leeran on March 30, 2003, at 14:05:34

In reply to BEING TIRED!!!!!!!!!!!!, posted by blkvettes on March 30, 2003, at 11:56:17

What an excellent message! Blkvettes, I wanted to tell you that, after reading one of your recent posts on Friday, I went back and did a search and followed your complete progress on Lexapro and even told my husband about your metamorphosis thus far on this medication.

Your most recent post (below) is full of such excellent, well-thought out advice and it's DEFINITELY something I needed to read this morning (I am on day 6 w/ Lexapro).

Like many people, one of my biggest fears is that I will gain back weight that I have lost (50 pounds gained in eight years - a combination of ADs, stress, early menopause and laziness/tiredness). I've lost 24 - 25 pounds of that 50 and am afraid of gaining it back and becoming MORE depressed because of the weight gain (such a vicious circle).

I'm curious - are you splitting a 10 mg. to get to 7.5 - or are there smaller dose pills available? I'm thinking I read that 10 mg. was the lowest dosage available in actual pill form.

I am also on 40 mg. per day of Adderall - so I feel like that will help with any weight gain and I've actually lost a few pounds this week taking the Lexapro (but I know that can be short-lived).

I do feel an even more drastic reduction in appetite with the Lexapro layered on top of the Adderall so we'll see what happens . . . I spent a few OCD hours last night combing the internet for posts about "Lexapro and weight gain" and it truly seems to be a mixed bag. It's amazing how completely different all of us are wired when it comes to metabolism and mood.

Magnesium seems to offer dramatic improvement for some people (according to posts I read on this board last night). I've taken it before then run out or didn't take it religiously but I do think it has helped in the past - so I plan on getting some of the Magnesium Glycine today.

Thank you SO much for your posts. You are so open and have been so kind to continue to post as you have improved. Your progress has been a true inspiration!


_---------
> Hello, you people that give up after a short time on a med must understand it takes time. If you are tired drop the dosage this worked for me. You do not have to take 10mg to get results. Everyone is different, I have seen people get results on just 5mg. I have been up to 10 down to 5 and am at 7.5 with good results. I read posts on all kinds of boards where people give up in the first week and move to something else. Most side effects go away in time. As for weight in some people their metabolism slows down with these meds. I guess you have to watch what you eat and exercise. On this board alone I have read posts where people have gone through some terrible side effects and they go away with time and say they are doing great. I am not defending lexapro but all meds that people take. It takes time, if a person quits because of allergic reaction or some severe side effect as I did with paxil and zoloft that is one thing. Some people give up over a headache, upset stomach, they are tired etc. These are minor side effects where a simple dosage change would do the trick. Some people take one med and start a new one and blame all their side effects on the new med when they are withdrawling from the old med. A lot of shrinks try to start you out on the full dose. You do not have to take a full dose to get results. If you go lower you can always go back up when your body is ready. No matter what med you take give it a fair chance!!!!!!!! I could have easily gave up on lexapro but people on this board and other boards convinced me to give it time!!!!!! GOOD LUCK TO ALL!!!!! TAKE CARE!!!!!!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:leeran thread:109458
URL: http://www.dr-bob.org/babble/20030329/msgs/214452.html